# SDR COMA0660354

- Difficulty date: May 20, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N442CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 13,654 hours, 11,121 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0534
- Condition: Faulty
- Location: Mlg Ww
- Part time: 13,628 hours, 11,100 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5673 - ON APPROACH TO LANDING RECEIVED GEAR DISAGREE WARNING MESSAGE, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED MAIN LANDING GEAR SELECTOR VALVE.
